# SDR DALA2021081904826

- Difficulty date: August 17, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 61,236 hours, 28,601 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 727d Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1915361) DURING INSPECTION FOUND SEAT TRACK HAD BROKEN LUG AT STA 727D+10 LBL 25. REMOVED AND REPLACED DAMAGED SECTION OF SEAT TRACK BS 727B-727E+10 LBL 25 IAW B737 SRM 53-00-52-2R AND DWG 146A5300.
